MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. AZURE XT SR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. AZURE XT SR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number W1SR01
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the remote monitoring mobile application generated a message indicating that it was searching for the patient connector when the connector was placed on the patient¿s chest.It was noted that bluetooth status on the connector appeared connected, with the power indicator solid green, the bluetooth indicator solid blue, and the status indicator blinking yellow.It was further noted that attempts to interrogate the implantable pulse generator (ipg) resulted in a ¿no device found¿ message. bluetooth on the implantable pulse generator (ipg) was confirmed to be active, indicated by a blue light.When attempting to locate the device, the connector blinked orange and displayed an ¿unable to find device¿ message.The connection attempt was unsuccessful despite the model being powered on and within range. troubleshooting steps were taken to include confirming bluetooth was enabled on the host tablet and that wireless fidelity was connected, power cycling the host tablet, and confirming both the host tablet and patient connector were connected to external power.The issue persisted following these steps. the implantable pulse generator (ipg) remains in use.No patient complications have been reported as a result of this event.

Brand Name
AZURE XT SR MRI SURESCAN
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24175966
Report Number3004209178-2026-01225
Device Sequence Number9579026
Product Code NVZ
UDI-Device Identifier00643169634626
UDI-Public(01)00643169634626(17)210128(10)RNA214123H
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/28/2021
Device Model NumberW1SR01
Device Catalogue NumberW1SR01
Device Lot NumberRNA214123H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2025
Initial Report FDA Received Date01/26/2026
Date Device Manufactured08/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
407452 LEAD
Patient Age77 YR
Patient SexMale